# SDR KPVA20140114019

- Difficulty date: November 21, 2013
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N342AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 345
- Aircraft time: 38,103 hours, 38,706 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,  RIGHT WING UPPER FLANGE AT RIB 4 CORRODED.   REPAIRED IAW DT/S-6898/13-21040 ISSUE "A", HFEC AND ULTRASONIC INSPECTION DONE IAW DT/S-6898/13-21040, ISSUE "A."
